Journal of Logic, Language and Information

, Volume 7, Issue 2, pp 221–223

Basic Proof Theory, A.S. Troelstra and H. Schwichtenberg

  • Harold Schellinx
Article

DOI: 10.1023/A:1008226228293

Cite this article as:
Schellinx, H. Journal of Logic, Language and Information (1998) 7: 221. doi:10.1023/A:1008226228293

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Harold Schellinx
    • 1
  1. 1.Mathematisch InstituutUtrecht UniversityUtrechtThe Netherlands